Gaviscon Liquid Peppermint 200ml

Gaviscon Liquid Peppermint 200ml
RM 33.90
RM33.90/each

Product Description

Features

Fast relief from heartburn & acid indigestion, It does not contain sugar or gluten

Product Marketing

Liquid Gaviscon brings relief from the pain and discomfort of heartburn and acid indigestion caused by gastric reflux and related conditions such as hiatus hernia and reflux oesophagitis. It belongs to a group of medicines called 'reflux suppressants' and contains ingredients often prescribed by doctors. You can take Liquid Gaviscon if you are pregnant or breastfeeding.

Ingredients

Each 10ml contains 500mg Sodium Alginate BP, 267mg Sodium Bicarbonate Ph Eur, 160mg Calcium Carbonate Ph Eur

Product Information

Origin

Made in U.K.

Preparation and Storage

Preparation and Usage

Dosage: Shake well before use.
Adult and children 12 years and older: 10-20ml (2-4 5ml spoonfuls) after meals and at bedtime.
Children under 12 years: Should be given only on medical advice. If symptoms persist consult your doctor's advise. Each 10ml contains 6.2 mmol of sodium and calcium (1.6mmol).

Storage

Store below 30°C. Do not refrigerate or freeze.

Name and Address

Manufacturers Address

Reckitt Benckiser Healthcare (UK) Ltd.,
Hull,
HU8 7DS.

RB (Health) Malaysia Sdn Bhd (1297081-V),
Level 17, Menara One Sentrum,
No. 201, Jalan Tun Sambanthan,
50470 Kuala Lumpur,
Malaysia.

Return To

RB (Health) Malaysia Sdn Bhd (1297081-V),
Level 17, Menara One Sentrum,
No. 201, Jalan Tun Sambanthan,
50470 Kuala Lumpur,
Malaysia.
Careline number: 1800-888-889

Packaging

Numeric Size

Numeric Size - 200

Unit (specific)

Unit (specific) - Millilitres

Average Measure

Average Measure (e)

Safety Information

If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side effects. This product contains methyl (E218) and propyl (E216) parahydroxybenzoate which may cause allergic reactions (possibly delayed). If you take too much Liquid Gaviscon it is unlikely to cause you any harm. However, you may feel bloated. Consult your doctor if this does not go away. Do not use this medicine after the expiry date (EXP:month/year) shown. Keep all medicines safely away from children.

Check that the cap seal is unbroken before first taking this product.

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2021

Trolley

Products you add to your basket will appear here